# SDR AALA202308153496

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 24,061 hours, 10,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT RIGHT-HAND SEAT INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT UNDER RIGHT-HAND FLIGHT ATTENDANT SEAT PER GPM 17-11-4.
